# SDR ORJA9515

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inop
- Location: Fwd Emerg
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND INBD FWD EMERGENCY FLASHLIGHT INOP.  REPLACED BATTERY, OPS CHECKED GOOD.  (X)
